# SDR AALA201609289008

- Difficulty date: September 15, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD PASSENGER DOOR CUTOUT LOWER BEAM BETWEEN FR16 AND FR19 AT -Y1245L.  REPLACED LOWER BEAM PER SRM 51-40-02, 51-41-02 AND 51-41-01.
